Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Hi there, my name is La Tonya and my husband

Hi there, my name is La Tonya and my husband has been diagnoised with liver cancer and has had 3 different back surgeries (1 surgery for the past 3 years). My question is this, he takes Nexavar (oral form of Chemo) and this causes him to have severe cramping of his hands and he is experiencing the hand and foot syndrome from the chemo medication. Do you have any suggestions that we can use to ease the discomfort of the cramping and the blistering and peeling skin of his hands.
Sat, 7 Jan 2017
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, My husband was diagnosed with Valley Fever, but was never put on any type of medication because he was told that it was mild and that his body...

Loading Online Doctors....